Ideally $\mathcal{J}$-decomposable semigroups
Matematičeskie zametki, Tome 8 (1970) no. 6, pp. 681-691
Cet article a éte moissonné depuis la source Math-Net.Ru
We consider ideally $\mathcal{J}$-decomposable semigroups ($\mathcal{J}$ –— is a system of semigroup identities). It is proved that every ideally $\mathcal{J}$-decomposable semigroup has a $\mathcal{J}$-decomposable series of ideals.
@article{MZM_1970_8_6_a0,
author = {L. M. Martynov},
title = {Ideally $\mathcal{J}$-decomposable semigroups},
journal = {Matemati\v{c}eskie zametki},
pages = {681--691},
year = {1970},
volume = {8},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1970_8_6_a0/}
}
L. M. Martynov. Ideally $\mathcal{J}$-decomposable semigroups. Matematičeskie zametki, Tome 8 (1970) no. 6, pp. 681-691. http://geodesic.mathdoc.fr/item/MZM_1970_8_6_a0/